Free access
Volume 38, Number 2, March-April 2004
Page(s) 345 - 357
Published online 15 March 2004
  1. M.G. Crandall and A. Majda, Monotone difference approximations for scalar conservation laws. Math. Comput. 34 (1980) 1–21. [CrossRef] [MathSciNet]
  2. A. Harten, High resolution schemes for hyperbolic conservation laws. J. Comput. Phys. 49 (1983) 357–393. [NASA ADS] [CrossRef] [MathSciNet]
  3. A. Harten and S. Osher, Uniformly high order accurate non-oscillatory schemes I. SIAM J. Numer. Anal. 24 (1987) 229–309.
  4. A. Harten, J.M. Hyman and P.D. Lax, On finite difference approximations and entropy conditions for shocks. Comm. Pure Appl. Math. 29 (1976) 297–322. [CrossRef] [MathSciNet]
  5. C. Helzel and G. Warnecke, Unconditionally stable explicit schemes for the approximation of conservation laws, in Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, B. Fiedler Ed., Springer (2001). Also available at∼danse/bookpapers/
  6. N.N. Kuznetsov, Accuracy of some approximate methods for computing the weaks solutions of a first-order quasi-linear equation. USSR. Comput. Math. Phys. 16 (1976) 105–119. [CrossRef]
  7. X.D. Liu and E. Tadmor, Third order nonoscillatory central scheme for hyperbolic conservation laws. Numer. Math. 79 (1998) 397–425. [CrossRef] [MathSciNet]
  8. F. Sabac, The optimal convergence rate of monotone finite difference methods for hyperbolic conservation laws. SIAM J. Numer. Anal. 34 (1997) 2306–2318 [CrossRef] [MathSciNet]
  9. R. Sanders, On the convergence of monotone finite difference schemes with variable spatial differencing. Math. Comput. 40 (1983) 91–106. [CrossRef] [MathSciNet]
  10. E. Tadmor, The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs schemes. Math. Comput. 43 (1984) 353–368. [CrossRef]
  11. T. Tang and Z.-H. Teng, The sharpness of Kuznetsov's Formula -error estimate for monotone difference schemes. Math. Comput. 64 (1995) 581–589.
  12. T. Tang and Z.-H. Teng, Viscosity methods for piecewise smooth solutions to scalar conservation laws. Math. Comput. 66 (1997) 495–526. [CrossRef]

Recommended for you